# SDR P5CA9600487

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION KEEL BEAM BOX LOWER EXTERIOR SURFACE BS 1220 TO 1230.  CORROSION REMOVED AND REPROTECTED AS PER BOEING SRM 51-10-01 AND 02.
